# SDR RRXA002661

- Difficulty date: April 29, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 733,187 hours, 27,600 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE SKIN ON THE LT UPPER SURFACE L/E BETWEEN STA XFS 666 & 672, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 57-2-1.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
